# SDR IPXA2017013013424

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 17,465 hours, 11,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Box
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY DOOR HAS A SQUEAL FROM LOWER LEFT CORNER WHEN PRESSURIZED.  PRESSURIZED TO 3 PSI, SQUEAL STARTED AND WAS TRACED TO ENTRY DOOR HANDLE AT AFT HINGE POINT ON EXTERIOR HANDLE.  R & R THE DOOR CONTROL BOX. PRESSURIZED ACFT NO LEAKS NOTED.
